# SDR ASAA2022090439776

- Difficulty date: September 4, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,810 hours, 16,317 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 RADIO SHOWS FAIL/FAIL IN ACTIVE AND STANDBY WINDOWS. GROUNDED - YES.  REMOVED AND REPLACED #1 HF TRANSCEIVER REF B737-800 AMM 23-11-21, OPS CHECKS PASSED.
